# SDR USAA2009091492509

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 30,003 hours, 10,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1455 - CLT - EEL - EMERGENCY EXIT FLOOR LEVEL LIGHT 9D, RED LENS COVER BROKEN.  MAINTENANCE REPLACED MISSING LENS.
